# SDR AWXA200100527

- Difficulty date: October 1, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 54,703 hours, 33,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 CK - C - CORROSION FOUND ON FLOORBEAM UPPER FLANGE AT BS 312, RBL 6 TO RBL 13, WL 208, BEYOND SRM LIMITS AFTER CORROSION CLEAN UP.  MAINTENANCE REMOVED DAMAGED FLOORBEAM UPPER FLANGE FROM LBL 18 TO RBL 22, FABRICATED REPAIR FLOORBEAM UPPER FLANGE AND INSTALLED IAW B737 SRM 53-10-51, FIG 205, PG 200 - 203.
